# SDR REXA2016061601082

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 27,473 hours, 25,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERHEAD OUT.  DEFERRED CABIN EMERGENCY LIGHT CEILING LIGHT IAW MEL 33-51-11.  ENTERED IN MMO2, PLACARD INSTALLED AND MOC 4632 NOTIFIED.  R & R TERMINAL LUG IAW ESPM 20-20-00.  OPS CHECK GOOD IAW AMM 33-51-00.  NO FURTHER DEFECTS NOTED.  THIS CLEARS DM 3236094-1 MMO2.  UPDATED MOC 4632 NOTIFIED AND PLACARD REMOVED.
